# SDR IU6R2014FA0000363

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: General aviation
- Make and model: Doug MD-88
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 0711346100
- Part serial: 2071
- Condition: Cracked
- Location: Control Valve
- Component: Control Valve
- Component part number: 0711346003
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CONTROL VALVE PIN HOLE LEAK ON THE SIDE OF THE PRESSURE PORT.
